|hep c treatment side effects
Sep 29, 2004
I am in the seventeenth week of pegintron/ribavarin treatment. Is it common for some side effects (fatigue, flu like symptoms, aches)to become more severe and last longer at this stage of treatment? Viral load was undetectable after five weeks of treatment, and I'm not on any HIV medicine at the moment. Thank you again for your help. It is invaluable.
| Response from Dr. McGovern
I usually find that my patients have more of these symptoms at the beginning of their treatment and they get better over time. I would visit your doctor to tell her or him that your symptoms are getting worse so they can re-evaluate you and help you symptomatically. I would also have your thyroid tested.
An undetectable viral load is a wonderful thing and I wouldn't want you to stop now!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- White Bumps On Penis After Sex With Hooker Worried I Have HIV
- Can I Get Hepatitis C From A Bite Wound?
- How Long Does It Take To Show Signs Of Std?
- 3 Months Hiv Dna Pcr Test
- Are White Patches That Are On My Toungue A Sign Of HIV?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.